EconPapers    
Economics at your fingertips  
 

Solutions of Two‐Dimensional Nonlinear Sine‐Gordon Equation via Triple Laplace Transform Coupled with Iterative Method

Alemayehu Tamirie Deresse, Yesuf Obsie Mussa and Ademe Kebede Gizaw

Journal of Applied Mathematics, 2021, vol. 2021, issue 1

Abstract: This article presents triple Laplace transform coupled with iterative method to obtain the exact solution of two‐dimensional nonlinear sine‐Gordon equation (NLSGE) subject to the appropriate initial and boundary conditions. The noise term in this equation is vanished by successive iterative method. The proposed technique has the advantage of producing exact solution, and it is easily applied to the given problems analytically. Four test problems from mathematical physics are taken to show the accuracy, convergence, and the efficiency of the proposed method. Furthermore, the results indicate that the introduced method is promising for solving other type systems of NLPDEs.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2021/9279022

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2021:y:2021:i:1:n:9279022

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2021:y:2021:i:1:n:9279022